de | en


2004 · 2005 · 2006 · 2007 · 2008 · 2009 · 2010 · 2011 · 2012 · 2013 · 2014 · 2015 · 2016 · Suche · BibTeX

Publikationen 2015

Christian Bär
Geometrically formal 4-manifolds with nonnegative sectional curvature
Comm. Anal. Geom., 23(3):479-497, 2015

Christian Bär, Alexander Strohmaier
A rigorous geometric derivation of the chiral anomaly in curved background

Christian Bär, Alexander Strohmaier
An index theorem for Lorentzian manifolds with compact spacelike Cauchy boundary

Christian Becker, Marco Benini, Alexander Schenkel, Richard J Szabo
Abelian duality on globally hyperbolic spacetimes

Christian Becker, Marco Benini, Alexander Schenkel, Richard J Szabo
Cheeger-Simons differential characters with compact support and Pontryagin duality

Nikolai Beck
Moduli of decorated swamps on a smooth projective curve
International Journal of Mathematics, 26(10), 2015

Marco Benini, Claudio Dappiaggi
Models of free quantum field theories on curved backgrounds
In R. Brunetti and C. Dappiaggi and K. Fredenhagen and J. Yngvason (ed.), Advances in Algebraic Quantum Field Theory, pages 75-124, 2015

Marco Benini
Relative Cauchy evolution for the vector potential on globally hyperbolic spacetimes
Mathematics and Mechanics of Complex Systems, 3(2):177-210, 2015

Marco Benini, Alexander Schenkel, Richard J Szabo
Homotopy colimits and global observables in Abelian gauge theory
Lett. Math. Phys., 105(9):1193-1222, 2015

Sebastian Boldt
Properties of the Dirac spectrum on three dimensional lens spaces

Green-hyperbolic operators on globally hyperbolic spacetimes
Comm. Math. Phys., 333(3):1585-1615, 2015

Initial value problems for wave equations on manifolds
Math. Phys. Anal. Geom., 18(1):Art: 7, 2015

Matthias Ludewig

Manuscripta Math., 148:29-58, 2015

Oliver Lindblad Petersen
The mode solution of the wave equation in Kasner spacetimes and redshift